×

Found 167 Documents (Results 1–100)

100
MathJax

An explicit theory of heights for hyperelliptic Jacobians of genus three. (English) Zbl 1406.14023

Böckle, Gebhard (ed.) et al., Algorithmic and experimental methods in algebra, geometry, and number theory. Cham: Springer (ISBN 978-3-319-70565-1/hbk; 978-3-319-70566-8/ebook). 665-715 (2017).
MSC:  14H40 11G10 11G50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Survey on the geometric Bogomolov conjecture. (English. French summary) Zbl 1404.14028

Actes de la conférence “Non-Archimedean analytic geometry: theory and practice”. Besançon: Presses Universitaires de Franche-Comté (ISBN 978-2-84867-608-1/pbk). Publications Mathématiques de Besançon. Algèbre et Théorie des Nombres 2017, 1, 137-193 (2017).
PDF BibTeX XML Cite
Full Text: arXiv

Generators for the elliptic curve \(y^2=x^3-nx\). (English) Zbl 1198.11053

Komatsu, Takao (ed.), Diophantine analysis and related fields 2010. DARF–2010. Proceedings of the conference, Musashino, Tokyo, Japan, March 4–5, 2010. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0815-9). AIP Conference Proceedings 1264, 1-6 (2010).
MSC:  11G05 11G50 14G05
PDF BibTeX XML Cite
Full Text: DOI

Computing a lower bound for the canonical height on elliptic curves over totally real number fields. (English) Zbl 1230.11074

van der Poorten, Alfred J. (ed.) et al., Algorithmic number theory. 8th international symposium, ANTS-VIII Banff, Canada, May 17–22, 2008 Proceedings. Berlin: Springer (ISBN 978-3-540-79455-4/pbk). Lecture Notes in Computer Science 5011, 139-152 (2008).
MSC:  11G05 11Y16 11Y40
PDF BibTeX XML Cite
Full Text: DOI

A canonical height on \(X^3_0=X_1 X_2 X_3\). (English) Zbl 1143.14018

Zannier, Umberto (ed.), Diophantine geometry. Selected papers of a the workshop, Pisa, Italy, April 12–July 22, 2005. Pisa: Edizioni della Normale (ISBN 978-88-7642-206-5/pbk). Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series (Nuova Serie) 4, 309-322 (2007).
PDF BibTeX XML Cite

Mahler measure for dynamical systems on \(\mathbb P^1\) and intersection theory on a singular arithmetic surface. (English) Zbl 1101.11020

Bogomolov, Fedor (ed.) et al., Geometric methods in algebra and number theory. Basel: Birkhäuser (ISBN 0-8176-4349-4/hbk). Progress in Mathematics 235, 219-250 (2005).
MSC:  11G50 14G40 37F10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software